# SDR UPS08M52632

- Difficulty date: June 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE REMOTE PRESS TO TEST INDICATING SYSTEM WON'T TEST.  REPLACED BATTERY & LAMP. NO HELP. DEFERRED IAW MM 25-61-2. REPLACED BATTERIES. SYSTEM OPS NORMAL IAW MM 25-61-15-4. M378674 CLOSED
